A cell–cell repulsion model on a hyperbolic Keller–Segel equation - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Biology Year : 2020

Dates and versions

hal-02880896 , version 1 (25-06-2020)

Identifiers

Cite

Xiaoming Fu, Quentin Griette, Pierre Magal. A cell–cell repulsion model on a hyperbolic Keller–Segel equation. Journal of Mathematical Biology, 2020, 80 (7), pp.2257-2300. ⟨10.1007/s00285-020-01495-w⟩. ⟨hal-02880896⟩
23 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More